# SDR 0501279877

- Difficulty date: August 12, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 58,435 hours, 53,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Component: Apu, Honeywell
- Component part number: GTCP8598DCA
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANT REPORTED SMELL IN AFT AIRCRAFT CABIN.  FLIGHT CREW RETURNED AC TO DEPARTURE AIRPORT.  MAINTENANCE PLACED APU ON MEL AND REPLACED THE WATER SEPARATORS.
